PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 177-187
Tytuł artykułu

The size of minimum 3-trees: cases 0 and 1 mod 12

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A 3-uniform hypergraph is called a minimum 3-tree, if for any 3-coloring of its vertex set there is a heterochromatic triple and the hypergraph has the minimum possible number of triples. There is a conjecture that the number of triples in such 3-tree is ⎡(n(n-2))/3⎤ for any number of vertices n. Here we give a proof of this conjecture for any n ≡ 0,1 mod 12.
Słowa kluczowe
Wydawca
Rocznik
Tom
23
Numer
1
Strony
177-187
Opis fizyczny
Daty
wydano
2003
otrzymano
2001-11-26
poprawiono
2002-05-06
Twórcy
  • Instituto de Matemáticas, UNAM, Ciudad Universitaria, Circuito exterior, México 04510
autor
  • Departamento de Matemáticas, UAM-Iztapalapa, Ave. Sn. Rafael Atlixco #186, Col. Vicentina, México 09340
Bibliografia
  • [1] J.L. Arocha, J. Bracho and V. Neumann-Lara, On the minimum size of tight hypergraphs, J. Graph Theory 16 (1992) 319-326, doi: 10.1002/jgt.3190160405.
  • [2] J.L. Arocha and J. Tey, The size of minimum 3-trees: Cases 3 and 4 mod 6, J. Graph Theory 30 (1999) 157-166, doi: 10.1002/(SICI)1097-0118(199903)30:3<157::AID-JGT1>3.0.CO;2-S
  • [3] J.L. Arocha and J. Tey, The size of minimum 3-trees: Case 2 mod 3, Bol. Soc. Mat. Mexicana (3) 8 no. 1 (2002) 1-4.
  • [4] L. Lovász, Topological and algebraic methods in graph theory, in: Graph Theory and Related Topics, Proceedings of Conference in Honour of W.T. Tutte, Waterloo, Ontario 1977, (Academic Press, New York, 1979) 1-14.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1194
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.